Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 270971, 9 pages
http://dx.doi.org/10.1155/2015/270971
Research Article

Fixed Points of Modified -Contractive Mappings in Complete Metric-Like Spaces

1Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Atılım University, Incek, 06836 Ankara, Turkey
3Department of Mathematics, Faculty of Basic Science, University of Bonab, P.O. Box 5551-761167, Bonab, Iran

Received 29 August 2014; Revised 21 October 2014; Accepted 22 October 2014

Academic Editor: Abdul Latif

Copyright © 2015 Hamed H. Alsulami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the notion of modified -contractive mappings in the setting of complete metric-like spaces and we investigate the existence and uniqueness of fixed point of such mappings. The presented results unify, extend, and improve several results in the related literature.